# SDR SWAA2025010884119

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 73,358 hours, 43,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MAIN FLAP LOWER SKIN O/B END OF TRAILING EDGE, AREA OF DELAMINATION.   REMOVED SECTION OF DISBONDED LOWER SKIN; PREPPED AREA; APPLIED BOEGEL; BOND PRIMER; LAYED UP REPAIR PARTS AND STARTED CURE PER SRM 57-53-01-2R-7.  PERMANENT REPAIR ACCOMPLISHED PER SRM 57-53-01-2R-7 AND SRM 51-70-10-2R-0.
